# SDR 98ZZZM224

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3HH
- Make and model: Cvac 34031
- Aircraft serial: 173
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LIGHT SMOKE IN CABIN AFTER TAKEOFF.
